advertisement
Question
Posted by: Sunny | 2009/10/07

Arthritis

I have arthritis in my knee and now thumb joint has become very sore. What can I do about it? Anti inflams irritate my stomach.

Thanks

Sunny

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Sunny
You can try local/topical anti inflammatories like Voltaren/Diclophenac jel or Transact stickers (expensive though).
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement